advertisement
Question
Posted by: TIKI | 2011/02/24

PERIOD PAIN

EVERY MONTH MY DAUTHER ARE 2 DAYS ABSENT FROM SCHOOL DUE TO PERIOD PAIN. I TREID EVERY PAINPILL I CAN THINK OFF NOTHING HELPS NOT EVEN PRISCRIPTION PILLS.
WHAT CAN I DO

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Ponstan.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/02/28

Try Ponstan.
Best wishes

Reply to gynaedoc
Posted by: Vixen | 2011/02/25

Hi Tiki, I used to suffer from such pains when I was younger, and wanted to die from it. My GP gave me Buscopan and Synflex to use but you must begin using it the week your menstruation starts. It is as if it builds up in the body and when the period start it won''t be as sore. Lots of luck.

Reply to Vixen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement